# SDR ASAA2025051158284

- Difficulty date: May 11, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 55,484 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN 312 BEAM AND 328 BEAM IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED NEW INTERCOSTAL BETWEEN 312 BEAM AND 328 BEAM IAW B737-800 SRM 51-40-02-0G-0.
